Discussions that mention erythromycin

Digestive Disorders board


Hello everyone. I am writing in hopes that someone or some people have experienced slow gastric emptying like I am and hoping that you have some advice on medications to treat it. I have been taking Reglan, metoclopamide, and am not tolerating it well as it makes me very restless. Problem is have very little stomach function and are really in need a medication to help it along. I have been diagnosed with post viral gastroparesis, as I got a bad stomach bug that as the doctor says "wiped my gut out". I have a lot of heart problems and have heard that the medications to treat this can cause heart rhythm problems, which is certainly not what I need. Has anyone had this, tried any other medications like erythromycin or propolsid??? Would appreciate any comments or thoughts. THanks
Have you tried domperidone? I haven't heard of any cardiac side effects or restless side effects. Erythromycin really upsets my stomach. Good luck to you!